Journal article icon

Journal article

MULTIPLE-SCLEROSIS IN TWINS - REPLY

Publication status:
Published

Actions


Authors


Journal:
NEW ENGLAND JOURNAL OF MEDICINE More from this journal
Volume:
317
Issue:
1
Pages:
51-52
Publication date:
1987-07-02
ISSN:
0028-4793
Pubs id:
pubs:42721
UUID:
uuid:e8cce851-71a3-48ba-bfe7-0fd6898e8d4e
Local pid:
pubs:42721
Source identifiers:
42721
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP